# SDR DALA2022111007253

- Difficulty date: November 5, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 60,271 hours, 31,244 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - FUMES - REPORTED AT TOP OF DESCENT. CREW DONNED OXYGEN MASKS. DISSIPATED AFTER LANDING. CORRECTIVE ACTION: FOUND LEAKING/CHAFFED HYDRAULIC LINE IN BLUE SYSTEM HYD BAY. REPLACED WITH TEMPORARY FLEX LINE AND DEFERRED. (2483117)
